MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC. ALWAYS-ON TIP TRACKED 22GA ANSO FLEXIBLE NEEDLE; BIOPSY NEEDLE

VERAN MEDICAL TECHNOLOGIES, INC. ALWAYS-ON TIP TRACKED 22GA ANSO FLEXIBLE NEEDLE; BIOPSY NEEDLE
Model Number INS-5410
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned for evaluation.It was confirmed the needle was disconnected from the pullwire.There were no loose components and the needle tip was within the sheath.The safety stop had worked as intended.Veran will continue to monitor field performance for this device.This event is being reported as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.
 
Event or Problem Description
A veran representative was on-site when the following event occurred.A 22ga needle (ins-5410 always-on tip tracked 22ga anso flexible needle) broke during the case and a new one was opened.The break was noticed when trying to get samples out of the needle.The needle would push out but not retract.They were working in the upper lobe of the lung and the physician stated that it wasn't easy to pull the needle out.The needle was inside the sheath after taking the first samples.The veran representative thought the needle broke when the physician pulled the needle out of the working channel.The intended procedure was completed with no delay.There was no injury to the patient or user as a result of the reported issue.

Brand Name
ALWAYS-ON TIP TRACKED 22GA ANSO FLEXIBLE NEEDLE
Common Device Name
BIOPSY NEEDLE
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC.
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key17243670
Report Number3007222345-2023-00075
Device Sequence Number6831244
Product Code JAK
UDI-Device Identifier00815686020637
UDI-Public00815686020637
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2023
Device Model NumberINS-5410
Device Catalogue NumberINS-5410
Device Lot Number04452200430
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown